Skip to content
Preprint

Counting consecutive multiplicatively dependent triples

Sep 2026 · 0 citations · 16 references
Mathematics

Abstract

We obtain a nontrivial bound on the number of triples of positive integers $(a,b,c) \in [1,H]^3$, which are multiplicatively dependent but each pair of its elements is not, and so is the triple $ (a+1,b+1,c+1)$. The method is based on studying factorisations of some resultants and a recent improvement by G. Binyamini, R. Cluckers and F. Kato (2025) of the classical Bombieri--Pila bound.

View source

Similar papers

Preprint Aug 2026

On Consecutive Non-primitive Elements over Finite Fields

In this article, we establish a bound on $\theta_q$ that guarantees the existence of a pair of consecutive non-primitive elements in $\mathbb{F}_q$, with the exceptions $q=4$ and $q=8$. We first derive a sufficient condition for the existence of such a pair using character sums and then obtain the stated bound by consi...

B. Sharma, D. Basnet · 0 citations
Preprint Sep 2026

Sets of cardinality seven are not sum-dominant

We give a self-contained elementary proof of the known result that every set $A\subset\R$ of cardinality seven satisfies $|A+A|\le |A-A|$. The argument adapts Hegarty's method, using representation counts and the largest positive differences. An exact counting identity, two applications of the Cauchy--Schwarz inequalit...

Thai Duong Do, V. Nguyen · 0 citations
Preprint Oct 2026

The biwheel conjecture for braces

Let $b(n)$ denote the minimum number of perfect matchings in a simple brace of order $n$. De~Carvalho, Lucchesi and Murty (SIAM Journal on Discrete Mathematics, 27(2): (2013) 940-958) proved that $b(n)\ge(n-2)^2/8$ and conjectured that $b(n)=(n-2)^2/4$ for all sufficiently large even $n$. We prove this conjecture.

Xing Feng, Jin-Qiu Zhou · 0 citations
Preprint Sep 2026

Counting sets with given doubling via dimension

We determine, up to a factor of $2^{o(k)}$, the number of $k$-sets $A \subset \{1, \ldots, n\}$ such that $|A + A| \leq m$, where $k = \Theta(\log n)$ and $m \leq k^{1 + \alpha}$, for small $\alpha>0$, answering a question of Green and Morris.

Marcelo Campos, Gabriel Dahia, João Pedro Marciano · 0 citations
Preprint Oct 2026

Arithmetic properties of solubilizers

Let $G$ be a finite group and $x \in G$. In 2013, Hai-Reuven proved that the cardinality of the centralizer of $x$ divides the cardinality of the solubilizer of $x$. Settling a conjecture of Mousavi, Poozesh and Zamani, we show that the cardinality of the normalizer of $\langle x \rangle$ is also a divisor. We actually...

Luca Sabatini · 0 citations

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.